Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("CHAWLA MM")

Results 1 to 25 of 33

  • Page / 2
Export

Selection :

  • and

OPTIMAL APPROXIMATE FORMULAS WITH POLYNOMIAL PRECISION.CHAWLA MM.1975; B.I.T.; DANM.; DA. 1975; VOL. 15; NO 4; PP. 367-372; BIBL. 5 REF.Article

A FOURTH-ORDER TRIDIAGONAL FINITE DIFFERENCE METHOD FOR GENERAL NON-LINEAR TWO-POINT BOUNDARY VALUE PROBLEMS WITH MIXED BOUNDARY CONDITIONS.CHAWLA MM.1978; J. INST. MATH. APPL.; G.B.; DA. 1978; VOL. 21; NO 1; PP. 83-93; BIBL. 5 REF.Article

A SIXTH ORDER TRIDIAGONAL FINITE DIFFERENCE METHOD FOR NON-LINEAR TWO-POINT BOUNDARY VALUE PROBLEMS.CHAWLA MM.1977; B.I.T.; DANM.; DA. 1977; VOL. 17; NO 2; PP. 128-133; BIBL. 2 REF.Article

TWO-STEP FOURTH ORDER P-STABLE METHODS FOR SECOND ORDER DIFFERENTIAL EQUATIONSCHAWLA MM.1981; BIT (NORD. TIDSKR. INF.-BEHANDL.); ISSN 0006-3835; SWE; DA. 1981; VOL. 21; NO 2; PP. 190-193; BIBL. 2 REF.Article

HIGH-ACCURACY TRIDIAGONAL FINITE DIFFERENCE APPROXIMATIONS FOR NON-LINEAR TWO-POINT BOUNDARY VALUE PROBLEMSCHAWLA MM.1978; J. INST. MATH. APPL., LONDON; GBR; DA. 1978; VOL. 22; NO 2; PP. 203-209; BIBL. 1 REF.Article

A SIXTH-ORDER TRIDIAGONAL FINITE DIFFERENCE METHOD FOR GENERAL NON-LINEAR TWO-POINT BOUNDARY VALUE PROBLEMSCHAWLA MM.1979; J. INST. MATH. APPL., LONDON; GBR; DA. 1979; VOL. 24; NO 1; PP. 35-42; BIBL. 5 REF.Article

A FOURTH-ORDER TRIDIAGONAL FINITE DIFFERENCE METHOD FOR GENERAL TWO-POINT BOUNDARY VALUE PROBLEMS WITH NON-LINEAR BOUNDARY CONDITIONS.CHAWLA MM.1978; J. INST. MATH. APPL., LONDON; GBR; DA. 1978; VOL. 22; NO 1; PP. 89-97; BIBL. 3 REF.Article

AN EIGHTH ORDER TRIDIAGONAL FINITE DIFFERENCE METHOD FOR NONLINEAR TWO-POINT BOUNDARY VALUE PROBLEMS.CHAWLA MM.1977; B.I.T.; DANM.; DA. 1977; VOL. 17; NO 3; PP. 281-285; BIBL. 2 REF.Article

ON THE INVERSION OF A CERTAIN GRAM MATRIX.CHAWLA MM.1973; CALCOLO; ITAL.; DA. 1973; VOL. 10; NO 3-4; PP. 257-260; BIBL. 4 REF.Article

FINITE DIFFERENCE METHODS FOR A CLASS OF TWO-POINT BOUNDARY VALUE PROBLEMS WITH MIXED BOUNDARY CONDITIONSCHAWLA MM; KATTI CP.1980; J. COMPUT. APPL. MATH.; ISSN 0377-0427; BEL; DA. 1980; VOL. 6; NO 3; PP. 189-196; BIBL. 5 REF.Article

FINITE DIFFERENCE METHODS FOR TWO-POINT BOUNDARY VALUE PROBLEMS INVOLVING HIGH ORDER DIFFERENTIAL EQUATIONSCHAWLA MM; KATTI CP.1979; B.I.T.; DNK; DA. 1979; VOL. 19; NO 1; PP. 27-33; BIBL. 3 REF.Article

CHEBYSHEV SERIES APPROXIMATE SOLUTIONS OF FREDHOLM INTEGRAL EQUATIONS WITH CAUCHY TYPE SINGULAR KERNELSCHAWLA MM; SHEO KUMAR.1978; J. MATH. PHYS. SCI.; IND; DA. 1978; VOL. 12; NO 2; PP. 149-158; BIBL. 7 REF.Article

OPTIMAL RULES WITH POLYNOMIAL PRECISION FOR HILBERT SPACES POSSESSING REPRODUCING KERNEL FUNCTIONS.CHAWLA MM; KAUL V.1974; NUMER. MATH.; DTSCH.; DA. 1974; VOL. 22; NO 3; PP. 207-218; BIBL. 7 REF.Article

OPTIMAL RULES FOR NUMERICAL INTEGRATION ROUND THE UNIT CIRCLECHAWLA MM; KAUL V.1973; B.I.T.; DANM.; DA. 1973; VOL. 13; NO 2; PP. 145-152; BIBL. 7 REF.Serial Issue

INTERVALS OF PERIODICITY AND ABSOLUTE STABILITY OF EXPLICIT NYSTROEM METHODS FOR Y"=F(X,Y)CHAWLA MM; SHARMA SR.1981; BIT (NORD. TIDSKR. INF-BEHANDL.); ISSN 0006-3835; SWE; DA. 1981 PUBL. 1982; VOL. 21; NO 4; PP. 455-464; BIBL. 8 REF.Article

FAMILIES OF DIRECT FOURTH-ORDER METHODS FOR THE NUMERICAL SOLUTION OF GENERAL SECOND-ORDER INITIAL-VALUE-PROBLEMSCHAWLA MM; SHARMA SR.1980; Z. ANGEW. MATH. MECH.; ISSN 0044-2267; DDR; DA. 1980; VOL. 60; NO 10; PP. 469-478; ABS. GER/RUS; BIBL. 6 REF.Article

ON NOUMEROV'S METHOD FOR COMPUTING EIGENVALUESCHAWLA MM; KATTI CP.1980; ; BIT; DNK; DA. 1980; VOL. 20; NO 1; PP. 107-109; BIBL. 5 REF.Article

QUADRATURE FORMULAS FOR CAUCHY PRINCIPAL VALUE INTEGRALS.CHAWLA MM; JAYARAJAN N.1975; COMPUTING; AUSTR.; DA. 1975; VOL. 15; NO 4; PP. 347-355; ABS. ALLEM.; BIBL. 6 REF.Article

HERMITE AND GAUSS TYPE OPTIMAL QUADRATURES FOR ANALYTIC FUNCTIONS.CHAWLA MM; JAYARAJAN N.1973; CALCOLO; ITAL.; DA. 1973; VOL. 10; NO 3-4; PP. 275-283; BIBL. 4 REF.Article

CONVERGENCE OF QUADRATURES FOR CAUCHY PRINCIPAL VALUE INTEGRALSCHAWLA MM; SHEO KUMAR.1979; COMPUTING; AUT; DA. 1979; VOL. 23; NO 1; PP. 67-72; ABS. GER; BIBL. 8 REF.Article

OPTIMAL RULES WITH POLYNOMIAL PRECISION FOR HILBERT SPACES POSSESSING REPRODUCING KERNEL FUNCTIONS. II. ERROR BOUNDS.CHAWLA MM; VEENA KAUL.1976; NUMER. MATH.; DTSCH.; DA. 1976; VOL. 25; NO 4; PP. 379-382; BIBL. 3 REF.Article

MINIMUM VARIANCE APPROXIMATE FORMULAS.CHAWLA MM; RAMAKRISHNAN TR.1976; S.I.A.M. J. NUMER. ANAL.; U.S.A.; DA. 1976; VOL. 13; NO 1; PP. 113-128; BIBL. 6 REF.Article

FINITE DIFFERENCE METHODS AND THEIR CONVERGENCE FOR A CLASS OF SINGULAR TWO POINT BOUNDARY VALUE PROBLEMSCHAWLA MM; KATTI CP.1982; NUMER. MATH.; ISSN 0029-599X; DEU; DA. 1982; VOL. 39; NO 3; PP. 341-350; BIBL. 7 REF.Article

OPTIMAL QUADRATURES FOR ANALYTIC FUNCTIONSCHAWLA MM; RAINA BL.1972; B.I.T.; DANM.; DA. 1972; VOL. 12; NO 4; PP. 489-502; BIBL. 5 REF.Serial Issue

A NEW FOURTH ORDER METHOD FOR COMPUTING EIGENVALUES OF TWO-POINT BOUNDARY VALUE PROBLEMS: AN ADDENDUMCHAWLA MM; KATTI CP.1983; BIT (NORDISK TIDSKRIFT FOR INFORMATIONSBEHANDLING); ISSN 0006-3835; SWE; DA. 1983; VOL. 23; NO 3; PP. 397-398; BIBL. 2 REF.Article

  • Page / 2